# SDR ABXA9900533

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 5757504
- Condition: Cracked
- Location: Nr 3 Engine
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BOTTOM SIDE OF NR 3 ENGINE STRINGER.  REPAIRED IAW DC8 SRM 78-2-0.
